Xyzal side effects weight gain

Common Questions and Answers about Xyzal side effects weight gain

xyzal

Avatar n tn You can look up the side effects of just about any medication you can think of. I would look up the possible side effects of xyzol tablets. Write down the side effects so you have them when you go for your doctor's appointment. Good luck to you.
1246883 tn?1285547973 Hi, welcome to the forum, seroquel is known to be associated with weight gain. There is significant weight gain is seen, in such cases usually other anti psychotics are prescribed. The weight gaining effect of this drug will not persist after discontinuation. Any associated condition should be looked for. If there is a change in voice (Voice becomes dusky), weight gain, intolerance to cold etc. You need to get your T3, t4 and TSH level checked as it may be in initial phase.
Avatar n tn Hi, Simvastatin is generally well-tolerated and side effects are rare. Minor side effects include constipation, diarrhea, fatigue, gas, heartburn, and headache. Major side effects include abdominal pain or cramps, blurred vision, dizziness, easy bruising or bleeding, itching, muscle pain or cramps, rash, and yellowing of the skin or eyes. ref:http://www.medicinenet.com/simvastatin/article.htm This could be an allergic reaction to the drug. It will stop if the drug is withdrawn.
1187071 tn?1279369698 It also makes me tired which I can handle that one but not the weight gain, I have had problems with my back in the past and when I put on weight my back hurts. I have nerve pain in my face and just pain in my face, what would be the other options I can talk to the dr about today? Would another pill from that line of pills be the same? I am going to talk to him about treatment of the other pain in my face if he don't want to then send me to a pain specialist that can treat all the pain.
Avatar f tn I didn't have any side effects except pregnancy, lol but some people may have them although not sure about the specific ones you asked about.
Avatar m tn I have been on Lexapro several times over the last 4 years for 6 months to 2 years at a time. I am having problems with the sexual side effects and the weight gain. It's actually less of a "weight gain" than a shift in body composition. My pants are too tight and my shirts are more fitted but I haven't actually gained a pound. I am a competitive runner and haven't changed my exercise or eating habits over the last 2 years.
1555914 tn?1296474056 Depending on how old you are it could just be a weight thing. Normally early 20s you gain weight and again in mid-40s where it becomes hard to lose the weight. (I'm too lazy to check your status to see if you have your age so those things may not apply).
Avatar f tn The weight gain no doubt is due to fluid retention which is one of the side effects. You might discuss changing drugs with your Oncologist as there are others available but keep in mind that they all have similar side effecfts even though you mjight not experience them to the same degree. Regards .....
Avatar f tn Weight gain is one potential side effect of Cymbalta but it would also depend on your other medications and if they have this side effect as well. It would be worthwhile to speak to your psychiatrist about this and they could see how to adjust and/or change your medications as needed and also how this specific side effect could be addressed.
Avatar f tn Anyone have a related experience to share or know if weight gain is a common side effect of Ramipril?
Avatar n tn I used both, and found that side effects are similar; tiredness, weight gain, and a slow pulse. Side effects are more pronounced as the dosage is increased. I had dosages from 25mg to 200mg. daily. Other reported effects are loss of libido, tightness in the chest, itching, irregular breathing, and irregular heartbeat. If you have any further questions, I'd be happy to respond based on my experience with the drug.
1798419 tn?1315810427 told me that Effexor may attribute to weight gain, and it DOES state this in the side effects printed from the manufacturer, so your Dr. is incorrect. Do your homework and don't trust all the Doctors, find a good one, and also consider natural health options if you possibly can. Good luck!
Avatar n tn Had sexual side effects and gained some weight but I am not positive is from the Lexapro but I think may be. The Dr gave me Effexor which knocked me out for 3 days, slept 36 hours straight, then Celexa which I broke out in a rash all over my body from. He tried Wellbutrin but that did nothing. I didn't lose weight on it like some people do.
Avatar n tn MY SON HAS TAKEN PROZAC ALMOST A YEAR, HE HAS NOW STARTED HAVING INSOMNIA HAS HAD SEVERAL BOUTS CRYING OR FEELING VERY SAD. IS THIS NORMAL SIDE EFFECTS OR IS IT TIME TO SWITCH TO SOMETHING ELSE?
Avatar n tn Side effects that are comparable between Femara and tamoxifen include night sweats, weight gain, nausea and tiredness. Side effects seen more often with tamoxifen versus Femara were hot flashes and vaginal bleeding. The benefits of FEMARA in clinical trials are based on 24 months of treatment. Further follow-up is needed to determine long-term results.(http://www.femara.com/content/femara-what-is.jsp) Take care and regards.
Avatar f tn Few women may also have weight gain as one of its side effects. Few women may also develop ovarian cysts while on nexplanon. It is best to discuss the risks and benefits of any birth control method before starting to use it. It is best to have a frank discussion with your gynecologist about these side effects. He/she may suggest an alternative birth control method which may be most suitable for you.
Avatar f tn My doctor recently switched me to Bystolic - and I was given "samples" for a month but no instruction sheet or counter-indications as far as drug interaction. Would there be any problem with the above that I am taking and this drug? Also, I just lost (and want to continue to lose weight) 16 pounds on a diet program and don't want to regain that weight! Does Bystolic cause weight gain?
337492 tn?1212458836 Thanks guys, Stella that is odd, I never have had that problem on Wellbutrin. I just hope these side effects will subside, I love the weight loss benefit I get and the way it makes me feel. I already feel a little better. Well, I guess I will ask my doctor. Thanks!
Avatar n tn 2/ Is it common to GAIN weight while taking Synthroid? If so, how hard to go back to normal weight and after how long? 3/ Is it more difficult to get pregnant while on Synthroid? 4/ Is it a given that once someone start taking Synthroid (or any other thyroid med for hypo), it's for life? 5/ should i have my baby tested for thyroid problems? Would love to read your experiences and feedback. thanks! hyponofun :( This discussion is related to <a href='http://www.medhelp.
Avatar f tn Hi, I have been taking this medication for 3 days now, the first day I felt weird for about an hour, the second and third day I got a headache, and I have heart papitations for two days, and I hear horror stories of weight gain, my level was 5.9 and I am taking 25 mg. of this medication. Is all this normal and am I going to gain weight? I thought this medication was suppose to make me feel better, also at night I take zaniax to help me sleep, is this okay?
Avatar f tn I have actually taken meds for anxiety(they saved me from severe anxiety) but have switched many, many times due to weight gain issues. I finally went to the Wellbutrin but it too created weight gain. I have come to the realization that I may need some type of med for my anxiety but struggle with the side effects. This struggle creates more anxiety and depression. I have been a very physical person since my early 20's. I like exercise and really do enjoy eating a low fat healthy diet.
653169 tn?1303446369 ve been told the start up side effects on Neurontin are about the same as Lyrica and it took me a little less than a week for that sleepy dopey feeling to subside, and after that I felt ABSOLUTELY normal- like I hadn't taken anything whatsoever. You are on a very SMALL dose, so you'll adjust to it quickly. I'll tell you a funny story- my first week on Lyrica- I accidentally backed out of my garage when the garage door was only half way open.
415867 tn?1323365503 These older types of antidepressants affect neurotransmitters, causing a broad range of side effects including significant weight gain. Newer antidepressants don’t have the same side effect. While Paxil and Zoloft do cause some weight gain, other SSRIs, like Prozac, Celexa and Lexapro, don’t. For Paxil and Zoloft, the weight gain can add up to five to 40 pounds a year. Some people do experience weight gain with Lexapro or Celexa, but most don’t.